# SDR GAIA04135

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND MAIN CABIN FRAME AT BS580 ABOVE STR17,STR16 RT, DENTED.  REF FASI NR 86684, CUT OUT DAMAGE AREA DIM 1.0 X 6.0, INSTALLED ANGLE REPAIR IAW SRM 51-40-3, FIG 1.
